# SDR GLBA20111212F

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 33,460 hours, 40,516 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Damaged
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER OFF ANNUNCIATOR ILLUMINATES WITH THE SWITCH ON DURING TAKEOFF, TESTED NORMAL.  MX REPAIRED PIN 22 ON THE A123 PCB IAW MI 24-01, OPS CHECKED GOOD.
